Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


Some Properties of the Taylor Summability Method in Complete Ultrametric Fields

PP: 75-78
R. Deepa,
In this paper, we study some properties such as translativity and consistency of the Taylor method of summability in complete, non-trivially valued, ultrametric fields of characteristic zero and also prove few tauberian theorems on such a method .

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved